Browse by Research Project Code

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0

Belmans, P. and Raedschelders, T. (2020) Derived categories of noncommutative quadrics and Hilbert squares. International Mathematics Research Notices, 2020(19), pp. 6042-6069. (doi: 10.1093/imrn/rny192)

Eisele, F., Janssens, G. and Raedschelders, T. (2018) A reduction theorem for τ-rigid modules. Mathematische Zeitschrift, 290(3-4), pp. 1377-1413. (doi: 10.1007/s00209-018-2067-4)

This list was generated on Sat Dec 9 19:16:27 2023 GMT.